Table of Contents Author Guidelines Submit a Manuscript
International Journal of Analysis
Volume 2014, Article ID 342974, 6 pages
http://dx.doi.org/10.1155/2014/342974
Research Article

Growth of Logarithmic Derivatives and Their Applications in Complex Differential Equations

Department of Mathematics, Laboratory of Pure and Applied Mathematics, University of Mostaganem (UMAB), B. P. 227, Mostaganem, Algeria

Received 29 November 2013; Accepted 21 January 2014; Published 4 March 2014

Academic Editor: Chuanxi Qian

Copyright © 2014 Zinelâabidine Latreuch and Benharrat Belaïdi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We continue the study of the behavior of the growth of logarithmic derivatives. In fact, we prove some relations between the value distribution of solutions of linear differential equations and growth of their logarithmic derivatives. We also give an estimate of the growth of the quotient of two differential polynomials generated by solutions of the equation where and are entire functions.